5 doctors weighed in:

Can tylenol (acetaminophen) pm cause you to get anxious?

5 doctors weighed in
Dr. Chad Boomershine
Internal Medicine - Rheumatology
3 doctors agree

In brief: Yes

Tylenol (acetaminophen) pm contains the same medicine that is in benadryl.
Some people have a paradoxical reaction where they become more anxious instead of sleepy.

In brief: Yes

Tylenol (acetaminophen) pm contains the same medicine that is in benadryl.
Some people have a paradoxical reaction where they become more anxious instead of sleepy.
Dr. Chad Boomershine
Dr. Chad Boomershine
Thank
Dr. Michael Laccheo
Internal Medicine - Rheumatology
2 doctors agree

In brief: Yes

Tylenol (acetaminophen) pm contains Diphenhydramine that typically is used for its sedating effects but is also well known to have an idiosyncratic reaction in some that causes them to become anxious.

In brief: Yes

Tylenol (acetaminophen) pm contains Diphenhydramine that typically is used for its sedating effects but is also well known to have an idiosyncratic reaction in some that causes them to become anxious.
Dr. Michael Laccheo
Dr. Michael Laccheo
Thank
1 comment
Dr. Alan Ali
youngsters with ADHD or Substance abuse or allergies are prone, in my experience
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors